# SDR C2XA03SH239

- Difficulty date: July 30, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 11,870 hours, 8,812 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Structure
- Part number: 145766631622
- Condition: Chafed
- Location: Rt Wing Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK, THE RIGHT HAND LOWER COWLING AFT EDGE MEMBER WAS FOUND TO HAVE CHAFING MARKS.  MAINTENANCE REMOVED AND REPLACED  AFFECTED EDGE MEMBER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
